# SDR AALA202512173888

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 24,237 hours, 10,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: G7 GALLEY EMERGENCY WALK WAY LIGHTING ASSEMBLY LOOSE. RESECURED G7 EMERGENCY EXIT WALKWAY LIGHTING ASSEMBLY. PER CMM-25-32-08.
